Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in vagina - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
Doctor :   are you there

Doctor :   are you there
User :   hello?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Doctor :   are you back
User :   hello
User :   yes
User :   Okay so I have had bad pains in my vagina. I have black mucusy discharge all the time... and I had an abortion in DEC. and i still feel prego.
Doctor :   provide your age
User :   18

Doctor :   when was your last periods
User :   i dont know because they havent been normal. after i had my checkup for my abortion i got the shot, but then I didnt go back to get it again.
Doctor :   what type of abortion you underwent medical or surgical
User :   medical. the kind with the pills.

Doctor :   ok
Doctor :   were you had undergone scan after the abortion
User :   yes I had one and they said everything was taken care of.
User :   but its a very stenchy smell
Doctor :   i suggest you to gert checked with the gynecologist
Doctor :   you may need course of antibiotics

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor